Thunderstorm Wind, Navarro
- When
- June 12, 4:55 PM CST
- Where
- Navarro County, Frost
- Measured
- 52 kt (60 mph) estimated sustained
- Reported by
- GOVT OFFICIAL
- Coordinates
- 32.867, -98.467
Trees were blown down by high winds.
16 hail, 5 thunderstorm wind, 1 tornado, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Jun 12, 2:40 PM CST, 2 hours 15 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 340 PM CDT THU JUN 12 2003 MCS EXPECTED TO FORM NW TX THIS EVENING PROPAGATING SE OVER COLD POOL...PARALLEL TO STALLING OUTFLOW BOUNDARY. VERY HEAVY RAIN POSSIBLE WITH PWATS IN EXCESS OF 2 INCHES JUST SOUTH OF BOUNDARY. FLASH FLOODING POSSIBLE HOWEVER FLOOD WATCH WILL NOT BE ISSUED AT THIS TIME. RAINFALL TOTALS MAY EXCEED 2 INCHES IN PORTIONS OF NORTH TEXAS BY 12Z FRIDAY. STRONGER VORT LOBE WILL MOVE IN FRIDAY NIGHT WITH LIKELY POPS MAINLY AFTER MIDNIGHT RAINFALL AGAIN MAY BE HEAVY WITH ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES BY 12Z SATURDAY. ROBBINS DFW 69 88 70 86 / 60 60 60 60 ACT 69 90 70 87 / 40 40 60 60 PRX 69 87 70 84 / 60 60 60 60 DTO 69 88 70 85 / 60 60 60 60 TKI 69 88 70 85 / 60 60 60 60 DAL 69 89 70 86 / 60 60 60 60 TRL 67 89 68 85 / 60 60 60 60 CRS 68 89 69 86 / 60 60 60 60 TPL 69 91 70 87 / 40 40 60 60 .FWD... TX...SEVERE THUNDERSTORM WATCH UNTIL 900 PM CDT THURSDAY FOR ZONES TXC035...TXC093...TXC099...TXC133...TXC143...TXC193...TXC221... TXC237...TXC281...TXC333...TXC363...TXC367...TXC425...TXC429... TXC503.
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-131000- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 515 PM CDT THU JUN 12 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TONIGHT...GENERALLY WEST OF A GAINESVILLE...DENTON...TO HILLSBORO LINE. ACROSS THE REMAINDER OF NORTH TEXAS...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. ENERGY FROM AN APPROACHING UPPER LEVEL DISTURBANCE CURRENTLY OVER NEW MEXICO...COUPLED A VERY MOIST AND UNSTABLE AIRMASS... WILL BRING A GOOD CHANCE OF THUNDERSTORMS TONIGHT. THUNDERSTORMS SHOULD FORM NEAR THE DRY LINE IN WEST TEXAS EARLY THIS EVENING. THESE STORMS WILL MOVE SOUTHEAST ALONG AN OUTFLOW BOUNDARY AND COULD PRODUCE LARGE HAIL... STRONG DOWNBURST WINDS...AND VERY HEAVY RAIN. SOME LOCALIZED FLOODING WILL ALSO BE POSSIBLE DUE TO THE SLOW MOVEMENT OF THE STORMS. .DAYS TWO THROUGH SEVEN... PERIODS OF SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THROUGH NEXT THURSDAY...AS A SERIES OF UPPER LEVEL DISTURBANCES MOVE ACROSS THE REGION. SEVERE WEATHER IS POSSIBLE FRIDAY INTO FRIDAY NIGHT. LOCALIZED FLASH FLOODING AND RIVER STEM FLOODING WILL BE POSSIBLE AS WELL...FRIDAY NIGHT AND THIS WEEKEND...ESPECIALLY AREAS FROM INTERSTATE 20 TO THE RED RIVER WHERE SOILS ARE MORE SATURATED. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION IS LIKELY WEST OF INTERSTATE 35 AND NORTH OF INTERSTATE 20 EARLY THIS EVENING...AND ACROSS THE REST OF NORTH TEXAS TONIGHT.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
210 PM CDT THU JUN 12 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1040 PM 3 N GRANBURY TX TSTM WIND
6/11/03 HOOD TREE LIMBS BROKEN. REPORTED
BY SHERIFF OFFICE.
1147 PM BELLS TX TSTM WIND
6/11/03 GRAYSON TREES DOWNED/MOBILE HOME
ROOF DAMAGE. REPORTED BY
CITY OFFICIALS
1150 PM KAUFMAN TX TSTM WIND
6/11/03 KAUFMAN TREE BLOWN DOWN IN KAUFMAN.
RELAYED BY SHERIFF OFFICE.The national radar mosaic for the moment the first event began.
16 hail, 5 thunderstorm wind, 1 tornado. Local standard time, as filed.
Trees were blown down by high winds.
Quarter to golfball size hail occurred.
Brief touchdown.
Power lines were blown down by high winds.
Several trees were blown down by high winds.
Trees were blown down by high winds.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2003Every state in 2003This day in weather historyThe tornado archive for Texas, 2003Warnings in Texas, June 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5364731, 5365686, 5365687, 5365688, 5365620, 5364730, 5364735, 5365685, 5365618, 5365619, 5365691, 5365690, 5364736, 5365689, 5364733, 5364737, 5365617, 5364732, 5364738, 5365616, 5364734, 5364739.